# SDR CALA2021120102207

- Difficulty date: November 30, 2021
- Submitted: December 1, 2021
- Operation: Air carrier
- Aircraft: N12116
- Make and model: Boeing 757-200 SERIES
- Aircraft serial: 27558
- Aircraft time: 97,552 hours, 20,251 cycles
- System (JASC): 2565 · Escape Slide
- Part: Handle
- Part number: 416N242Y52
- Part serial: NSA
- Condition: Worn
- Location: Rh Offwing Slide
- Stage of operation: IN
- How discovered: O
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

TRANSCRIBED FROM HAECO NR 9288721. (SUPPORT TASK) RH OFF WING SL IDE SYSTEM DOOR HANDLE WILL NOT LOCK IN THE OPEN POSITION DURING OPERATIONAL CHECK. UPDATING TO STATE SDR IS REQUIRED. REMOVED AND REPLACED RH OFF WING SLIDE SYSTEM DOOR HANDLE PAD. IAW AMM 25-65-12 AND 757-200 AMM 20-00-00.
